Dmitriy Zamarin on Dealing With Side Effects from T-VEC Treatment in Melanoma

Video

Dmitriy Zamarin, MD, PhD, assistant attending physician at Memorial Sloan Kettering Cancer Center, discusses side effects that nurses should look our for when treating patients with the T-VEC virus.

Dmitriy Zamarin, MD, PhD, assistant attending physician at Memorial Sloan Kettering Cancer Center, discusses side effects that nurses should look our for when treating patients with the T-VEC virus.

T-VEC, which is approved for the treatment of melanoma, is an oncolytic virus that Zamarin says typically has little side effects for patients. The most common effects are inflammation at the injection site or a fever, both of which are signs that the immune system is working. However, it is possible to get a bacterial infection at the injection site, which would be something that the patient would need to seek care from the nurse or doctor for.

Related Videos
Meaghan Mooney, B.S.N., RN, OCN, during the Extraordinary Healer interview
Colleen O’Leary, DNP, RN, AOCNS, EBP-C, LSSYB, in an interview with Oncology Nursing News.
Michelle H. Johann, DNP, RN, PHN, CPAN, WTA, in an interview with Oncology Nursing News explaining surgical path cards
Alison Tray, of Hartford Healthcare, discusses her team's research on a multidisciplinary team approach to manage the cancer drug shortage
Related Content
© 2024 MJH Life Sciences

All rights reserved.